Coming Of Methadone (10mls) Hurting Need Advice
mainy
Posted: October 13, 2014, 7:19 AM







Sorry, that was oxycontin not oxymoron.
  Top
devil is a liar
Posted: November 2, 2014, 7:21 AM







your a nurse thats great come down one mil.a week.you will not notice promise
  Top
sweet
Posted: December 20, 2014, 4:01 AM







withdrawal is not easy, but so much work getting that close, then to jump ship to avoid withdrawal, is never going to get u off the boat, be prepared, accept the uneasiness, look forward, that withdrawal is a b****, but the outcome is you will never have to do again, only if serious, this can be achieved as many in the world have done so. fear is the obstacle, and clean time is done many times over, which the body is clean the mind still needs medicine, and in my world it is called support, honesty and go to 12 step program to keep the mind focused on the truth and your success
  Top
Mark Ross I did what you did
Posted: September 1, 2015, 10:26 AM







Hey listen...the best thing anyone can do during withdrawal is to find a hot tub and sit in it. Nothing calms the nerves, body, mind and spirit like an hour in a hot tub. It accelerated my WD ten fold all 6 times I did it. And trust me, I was a heavy, heavy user of Oxycodone and Methadone. Not only that, and I don't know your physical shape or situation, but you need to get your endorphin's up again. Go walk, jog, or run and sweat as much as you can for as long as you can before you feel like you're going to pass out. Drink lots of water and then again, find a hot tub or hot shower as often as needed. They will help you detox and rid the toxins from your body faster than you can ever imagine. I am in the process of opening a place for this because I have found, and so have my friends, that nothing works better or faster. As for the anxiety, take Xanax since it hits you the quickest, but don't stay on for more than two weeks and build a new addiction. PLease try this if you can. Join a gym if you have to and stay there using their spas, saunas, pools, and work out. It may not seem like something you want to do, but withdrawing causes your endorphin's to drop and they need come up again. When they do, you will not feel as bad, TRUST ME! Hope this helps my friend! Stay strong. There is ALWAYS light at the end of the tunnel.
  Top
baltimoron
Posted: December 4, 2015, 9:59 AM







I was on methadone for 10 years. foolishly I went to rehab when I was at 30 mg. after my 2 weeks I could still feel opiates in my body and stumbled hard when getting home; almost killed me. I am clean now for 7 months but if I can help anyone, do yourself a favor and do blind detox. I don't have regrets but doing this way almost killed me.
  Top
Elizabeth
Posted: January 18, 2016, 12:22 AM







I am currently on 35 mg of METHADONE. I am trying to get out and have only been in the clinic for 3 months. I only started because I was dope sick. I never craved I used to not be sick. Now I am in this clinic and I'm done. I wanna clear mind. I don't wanna be so tired anymore and I will NEVER USE AGAIN, sick or not. How bad do u think my withdrawal would be if I just quit cold turkey?
  Top
John Doe
Posted: June 27, 2016, 11:53 PM







Hey I was reading this thing this was so me!
I just got fed up! They never mention the physical side effects !
Taking Methadone every day is NOT safe! I don't mean overdoses , What I am talking about
will effected you for life! Methadone has some very VERY SERIOUS side effects for almost ALL Users . All Opiate medications are Very Alkaline and cause sever sever BONE Problems.
You think it's bad now wait till they begin eating into your bones!
That lovely itching you feel! Yeah you all know that feeling, well how many of you knew that sensation is from your bones breaking down!
The sedentary life and sedated hygiene certainly won't help.
ALL OPIATES ARE TERRIBLE FOR BONES !
You will surely have two ends to this thread!
Get clean now! The soon the better !
Or make things worse
I never thought I'd be here giving advice not taking it.
You guys need to be real ! The fact is the fact ! This withdrawl last
If you are taking this remember 7-10 days of hell is worth your life!
Things will get better ! The chills and horrible aches will stop after 7days 10 you'll feel much better ! The longer period of emotions will slowly get better over the next 14-22days.
In a month you CAN TAKE BACK YOUR LIFE.
Always remember this drug has a 24-30 hr half life.
This means if you take 10 mg a day your actually on more like 17mg (day 10 mg =day2 +5from day 1 so the amount in your systems is far more then you think.
I highly highly doubt your withdrawals on this dose is going to be that rough..I would highly highly recommend you look into what you do to you body and if it's worth the price.
Stay positive you CAN easy come off of 10 mg a day!
If you failed maybe you don't know why?
Your dose may have been way higher then you thought!
You should be able to easy easy easy go down 5mg a month.
Consistency of the dose and lil suffering will pay.
Don't try and come off this with out guild lines .
Don't give up! It was not so bad I went from 50 to 30 last year and this year 15 max , never thought I'd be free! After 7 full days with zero (including half life) I finally stopped the severe stage and became emotional this also was far less painful then the steps down!
Don't let ppl get you down you can easy get off it , part of the cycle is thinking you will fail!
Give it your best! No steps back !

You'd be shocked just how much is mental !
The answer is not more meds! Benzos and opiates are a horrible idea.
I personally live in a green state and some high grade weed helps, sativa AM ,hybrid afternoon ,indica but your proscriber may want to see a medical permit , some ban it all together , it varies from administration and state.
Exercise EXERCISE ! You must stay active ! Staying active will both help deal with the physical and the mental . At the end this is key in getting off!

Kick the slave driver adolfadone out your life (as we know it was developed to solve Hitlers/Germany's opiate supply issues. After the War in 1947 it became one of the essential medications of a society by the World Health Organization.)
Russia and many other Countries do NOT believe Methadone helps addiction .
NO ONE INTENDED IT AS A LONG TERM medication .

Remember this is true in your best interest!

Best Wishes
  Top
Posted: June 28, 2016, 10:33 AM


Posts: 2616
Joined: January 4, 2008



John,
for all methadone's dark side...and EVERYTHING has a dark side...it saved my life...allowed me to re-build...to breathe....It is still an excellent option when you've got no options left...it helps...it delivers if you work with it...
  Top
Kevin
Posted: June 11, 2017, 9:08 PM







Hello all
i'm new to checking out the meth message boards. I guess the reason for my recent interest is that I'm looking to find the best way for me to come off he stuff. I've been on the program for both pain mgmt (following a car accident) as well as addiction(correlating to the use of pain meds following the accident). I have been using meth for 9 years now and as a 42 year old I am kind of going through a mid life crisis. after some deep contemplation and research I have decided to titrate down from 135 mgs in order to join the Canadian Air Force as an Officer (Pilot). I am sure that there will be many younger individuals in the Officer program but this is something I want to do despratly. I figure at I can utilize the time it will take to get off the medication in order to get my body back into tip top shape. (I was a minor league professional baseball player 20 years ago.) I am hoping that muscle memory will help with the process. I will be sure to keep you folks up to date. I would appreciate any assistance you can offer in order to make this process as painless as possible.

Thanks and God Bless to all.

Kevin
.
  top of page  Top